MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Oncology Kit w/60" (152 cm) Appx 2.2 ml, Smallbore Ext Set w/ChemoLock¿ Port, Cl; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Oncology Kit w/60" (152 cm) Appx 2.2 ml, Smallbore Ext Set w/ChemoLock¿ Port, Cl; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving an oncology kit w/60-inch (152 cm) appx 2.2 ml, smallbore ext set w/chemo lock port, leakage was observed around the port component of the tubing during disconnection of a cadd pump following a 5-fluorouracil (5-fu) infusion.The event was identified upon disconnecting the infusion set.There were patient involvement and unknown harm.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
Oncology Kit w/60" (152 cm) Appx 2.2 ml, Smallbore Ext Set w/ChemoLock¿ Port, Cl
Common Device Name
Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50181607
Report Number9617594-2026-01042
Device Sequence Number18612053
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)290901(10)14127648
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number14127648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD pump (Unk Mfg)
Patient Age73 YR
Patient SexFemale
Patient RaceWhite